# SDR DL757070080

- Difficulty date: February 4, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N621DL
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 66,500 hours, 32,834 cycles
- Engine: Pwa PW2037
- Engine time: 10,224 hours, 14,282 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Condition: Missing
- Location: Apu
- Part time: 10,224 hours, 14,282 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

WITH THE RT ENG GEN ON MCO AND THE APU RUNNING IN FLIGHT, THE CREW GOT AN APU LOW OIL QTY MESSAGE.  LATER THE APU SHUT DOWN AND THE A/C WAS DOWN TO A SINGLE ELECTRICAL SOURCE.  IDG REPLACEMENT AND APU T/S IN WORK OPEN COWLING SERVICED APU.  RAN APU.  FOUND OIL FITTING WITH A MISSING CAP.  REPLACED MISSING CAP.  RAN APU.  FOUND NO LEAKS.
